MathSciNet Relay Station
MathSciNet bibliographic data
MR2550186 37B05 (37B45 57M50)
Shi, Enhui; Wang, Suhua; Zhou, Lizhen Minimal group actions on dendrites. Proc. Amer. Math. Soc. 138 (2010), no. 1, 217–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement